MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SYRINGE LL W/BLUNT PLASTIC CANN; INTRAVENOUS LINE/SYRINGE LUER CONNECTOR

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SYRINGE LL W/BLUNT PLASTIC CANN; INTRAVENOUS LINE/SYRINGE LUER CONNECTOR
Catalog Number 303346
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/blunt plastic can had a sharp plunger.
 
Additional Manufacturer Narrative
Correction: this mdr was over-reported.This complaint was made for an empty package, which is not a reportable malfunction.The sharp protrusion on the syringehas already been reported and was captured on mfr report # 1213809-2018-00827.
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/blunt plastic can had a sharp plunger.
 
Additional Manufacturer Narrative
In section h.10 of the previously submitted mdr, sections d.1 was incorrectly referenced as the medical device expiration date.This supplemental mdr is being submitted to correct those references to show the following: d.4 medical device expiration date.
 
Event or Problem Description
It was reported that a bd¿ syringe ll w/blunt plastic cann had a sharp plunger.

Brand Name
BD¿ SYRINGE LL W/BLUNT PLASTIC CANN
Common Device Name
INTRAVENOUS LINE/SYRINGE LUER CONNECTOR
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8152664
Report Number1213809-2018-00878
Device Sequence Number16204155
Product Code FMI
UDI-Device Identifier30382903033462
UDI-Public30382903033462
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303346
Device Lot Number8203555
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
11/26/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/28/2019
02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;